Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Concerning completable Moore spaces

Author: G. M. Reed
Journal: Proc. Amer. Math. Soc. 36 (1972), 591-596
MSC: Primary 54E30
MathSciNet review: 0309074
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The author obtains a generalization of well-known theorems due to Younglove and Fitzpatrick concerning the existence of dense metrizable subspaces in complete and completable Moore spaces. Based on this result, a new class of noncompletable Moore spaces is presented. In particular, an example of a separable noncompletable Moore space is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E30

Retrieve articles in all journals with MSC: 54E30

Additional Information

Keywords: Moore space, completable, metrizable, separable
Article copyright: © Copyright 1972 American Mathematical Society